PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2003 | 1 | 2 | 141-156
Tytuł artykułu

On stabilizability of evolution systems of partial differential equations on ℝn×[0,+∞) by time-delayed feedback controlsby time-delayed feedback controls

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this work we obtain sufficient conditions for stabilizability by time-delayed feedback controls for the system $$\frac{{\partial w\left( {x,t} \right)}}{{\partial t}} = A(D_x )w(x,t) - A(D_x )u(x,t), x \in \mathbb{R}^n , t > h, $$ where D x=(-i∂/∂x 1,...-i∂/∂x n), A(σ) and B(σ) are polynomial matrices (m×m), det B(σ)≡0 on ℝn, w is an unknown function, u(·,t)=P(D x)w(·,t−h) is a control, h>0. Here P is an infinite differentiable matrix (m×m), and the norm of each of its derivatives does not exceed Γ(1+|σ|2)γ for some Γ, γ∈ℝ depending on the order of this derivative. Necessary conditions for stabilizability of this system are also obtained. In particular, we study the stabilizability problem for the systems corresponding to the telegraph equation, the wave equation, the heat equation, the Schrödinger equation and another model equation. To obtain these results we use the Fourier transform method, the Lojasiewicz inequality and the Tarski-Seidenberg theorem and its corollaries. To choose an appropriate P and stabilize this system, we also prove some estimates of the real parts of the zeros of the quasipolynomial det {Iλ-A(σ)+B(σ)P(σ)e -hλ.
Wydawca
Czasopismo
Rocznik
Tom
1
Numer
2
Strony
141-156
Opis fizyczny
Daty
wydano
2003-06-01
online
2003-06-01
Bibliografia
  • [1] R. Bellman and K.L. Cook: Differential-Difference Equations, Acad. Press, New York-London, 1963.
  • [2] R.F. Curtain and A.J. Pritchard: “Robust stabilization of infinite-dimensional systems with respect to coprime factor perturbations”, In: Differential equations, dynamical systems, and control science. A Festschrift in Honor of Lawrence Markus. Marcel Dekker. Lect. Notes Pure Appl. Math., New York, NY, Vol. 152, (1994), pp. 437–456.
  • [3] R. Datko, J. Lagnese, M.P. Polis: “An example of the effect of time delays in boundary feedback stabilization of wave equations”, SIAM J. Control. Optim., Vol. 24, (1986), pp. 152–156. http://dx.doi.org/10.1137/0324007
  • [4] L.V. Fardigola: “On a nonlocal two-point boundary-value problem in a layer for an equation with variable coefficients” (in Russian), Sibirsk. Mat. Zh., Vol. 38, (1997), pp. 424–438, English translation in: Siberian Math. J., Vol. 38, (1997), pp. 367–379.
  • [5] L.V. Fardigola: “On stabilizability of evolution systems of partial differential equations on ℝn ×[0,+∞) by feedback control”, Visnyk Kharkivs'kogo Universytetu. Ser. Matematyka, Prykladna Matematyka i Mekhanika, Vol. 475, (2000), pp. 183–194.
  • [6] L.V. Fardigola: “A criterion for stabilizability of differential equations with constant coefficients on the whole space”, (in Russian), Differ. uravn., Vol. 36, (2000), pp. 1699–1706, English translation in: Differ. Equ., Vol. 36, (2000), pp. 1863–1871.
  • [7] I.M. Gelfand and G.E. Shilov: Generalized Functions (in Russian), Vol. 3, Moskow, 1958.
  • [8] L. Hörmander: The analysis of linear differential operators. V. 2: Differential operators with constant coefficients, Springer-Verlag, Berlin-Heidelberg-New York-Tokyo, 1983.
  • [9] L. Hörmander: “On the division of distributions by polynomials”, Ark. Mat., Vol. 3, (1958), pp. 555–568.
  • [10] N. Levan: “The left shift semigroup approach to stability of distributed systems”, J. Math. Anal. Appl., Vol. 152, (1990), pp. 354–367. http://dx.doi.org/10.1016/0022-247X(90)90070-V
  • [11] S. Łojasiewicz: “Sur le problème de la division”, Studia Math., Vol. 18, (1959), pp. 87–136.
  • [12] H. Logemann: “Destabilizing effect of small time delays on feedback controlled descriptor systems”, Linear Algebra and its Appl., Vol. 272, (1998), pp. 131–153. http://dx.doi.org/10.1016/S0024-3795(97)00328-5
  • [13] L. Pandolfi: “On feedback stabilization of functional differential equations”, Boll. Unione Mat. Ital., IV Ser. 11, Suppl. Fasc., Vol. 3, (1975), pp. 626–635.
  • [14] I.G. Petrowsky: “On the Cauchy problem for systems of linear partial differential equations in a domain of nonanalitic functions”, Bull. Mosk. Univ., Ser. A, No. 7, (1938), pp. 1–72.
  • [15] L.S. Pontriagin: “On zeroz on some elementary transcendence functions”, Izv. AN SSSR, Ser. Mat., Vol. 6, (1942), pp. 115–134.
  • [16] R. Rebarber and S. Townley: “Robustness with respect to delay for exponential stability of distributed parameter systems”, SIAM J. Contr. Optim., Vol. 37, (1998), pp. 230–244. http://dx.doi.org/10.1137/S0363012996312453
  • [17] A. Seidenberg: “A new decision method for elementary algebra”, Ann. Math., Vol. 2, (1954), pp. 365–374. http://dx.doi.org/10.2307/1969640
  • [18] J.M. Sloss, I.S. Sadek, J.C. Bruch, S. Aldali: “Stabilization of structurally damped systems by time-delayed feedback control”, Dyn. Stab. Syst., Vol. 7, (1992), pp. 173–178.
  • [19] C.C. Travis and G.F. Webb: “Existence and stability for partial functional differential equations”, Trans. Am. Math, Soc., Vol. 200, (1974), pp. 395–418. http://dx.doi.org/10.2307/1997265
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02476004
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.